
Advil Allergy & Congestion Relief - 10 Count
$7.99
$0.80 each
Description
Advil Allergy and Congestion Relief delivers multi-symptom sinus and allergy relief in one pill. Each dose contains ibuprofen 200 mg, an anti inflammatory pain reliever that fights headache, fever and body aches. Phenylephrine—a nasal decongestant—and chlorpheniramine maleate four mg—an antihistamine—work together to control sinus and allergy symptoms. Just one tablet controls symptoms for four hours. One package of 10 coated tablets of Advil Allergy and Congestion Relief, Allergy Relief Medicine Ibuprofen 200 mg pain and fever medicine temporarily relieves fever, minor body aches and headache Phenylephrine HCl and chlorpheniramine maleate four mg tablets provide nasal congestion relief Advil Allergy and Congestion tablets are portable, so you can have allergy relief when you need it Allergy and pain medicine for adults and children 12 years of age and older Take one tablet every four hours as needed for symptoms Flexible Spending Account / Health Savings Account EligibleIngredients
(In Each Tablet) Chlorpheniramine Maleate 4 Mg Purposes Antihistamine Ibuprofen 200 Mg (Nsaid)* Purposes Pain Reliever/Fever Reducer Phenylephrine Hcl 10 Mg Purposes Nasal Decongestant, Acesulfame Potassium, Artificial Flavors, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Glycerin, Glyceryl Dibehenate, Hypromellose, Lactic Acid, Lecithin, Maltodextrin, Medium-Chain Triglycerides, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyvinyl Alcohol, Sucralose, Synthetic Iron Oxide, Talc, Titanium Dioxide, Triacetin, Xanthan GumProduct Number: 00305730196109
Often bought with
Description
Advil Allergy and Congestion Relief delivers multi-symptom sinus and allergy relief in one pill. Each dose contains ibuprofen 200 mg, an anti inflammatory pain reliever that fights headache, fever and body aches. Phenylephrine—a nasal decongestant—and chlorpheniramine maleate four mg—an antihistamine—work together to control sinus and allergy symptoms. Just one tablet controls symptoms for four hours. One package of 10 coated tablets of Advil Allergy and Congestion Relief, Allergy Relief Medicine Ibuprofen 200 mg pain and fever medicine temporarily relieves fever, minor body aches and headache Phenylephrine HCl and chlorpheniramine maleate four mg tablets provide nasal congestion relief Advil Allergy and Congestion tablets are portable, so you can have allergy relief when you need it Allergy and pain medicine for adults and children 12 years of age and older Take one tablet every four hours as needed for symptoms Flexible Spending Account / Health Savings Account EligibleProduct Number: 00305730196109
Often bought with